MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381033
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iag bc pro global blood control feature did not work.The following information was provided by the initial reporter: chc complaint reference #: (b)(4).(b)(6).Cat# of product being complained: bd381033.Description of product: catheter ins ag 20gx1.00 in 50 ea/bx 4 bx/ca (200).Lot or s/n: (b)(6) complaint category: fail to function / defective reportable: no.Incident date: (b)(6) 2025.Hospital complaint reference #: details of complaint (reported issue): "new angiocaths, we started using in (b)(6), are supposed to have a stop back flow f blood feature (backcheck valve in them), this has been speratically not working since we started using them.We wrote down 4 instances, but it has been several.Especially the 20ga iv's, but we use that size more." "we have noticed the ones that do not hold the flow of blood.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Investigation results: no photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 381033 and lot number 4338242.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Based on the available information, an exact cause for this incident could not be identified.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21637035
Report Number1710034-2025-00424
Device Sequence Number15162937
Product Code FOZ
UDI-Device Identifier00382903810338
UDI-Public(01)00382903810338(11)241206(17)271130(10)4338242
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381033
Device Lot Number4338242
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown